# SDR AALA202303276030

- Difficulty date: March 19, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 63,000 hours, 25,726 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: J0134
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER'S WINDSHIELD DELAMINATED IN UPPER CORNER. **SUPPLEMENTAL REPORT FOR AALA202303206030: REMOVED AND REPLACED FIRST OFFICERÏ¿½S #1 WINDSHIELD PER JOB CARD 08L21056004.** (CLOSED)
